MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Model Number BXAL085902A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: a review of the manufacturing records indicated the device met pre-release specifications.The device was not returned for an engineering evaluation.Consequently, a direct product analysis was not possible.Additional information about this event could not be obtained.As a result, no further investigation is possible.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2020 the patient presented with complete occlusion of the right common iliac.An 8lmm x 59mm gore® viabahn® vbx balloon expandable endoprosthesis was successfully deployed and blood flow was restored.Approximately 2 hours after the completion of the surgery, the patient complained of leg pain.The patient was brought into the or and an angiogram was performed.It was then noticed that the previously implanted device had occluded.The physician reopened the cut down and used a fogarty balloon to remove the clot and administered heparin and eliquis to reduce clotting.It was reported the patient tolerated the procedure and is doing well.
 
Additional Manufacturer Narrative
Additional information, patient identifier - updated with the event number (b)(6) since patient id was not provided.Corrected event describe event or problem - updated date of event to (b)(6) 2020 in the event description.Other relevant history, including preexisting medical conditions - updated information.Patient medications - aspirin and protamine (the patient was given 10ml of protamine at the end of the procedure).
 
Event or Problem Description
On (b)(6) 2020 the patient presented with complete occlusion of the right common iliac artery.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9694896
Report Number2017233-2020-00088
Device Sequence Number16734802
Product Code PRL
UDI-Device Identifier00733132637669
UDI-Public00733132637669
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model NumberBXAL085902A
Device Catalogue NumberBXAL085902A
Device Lot Number20503991
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight103